# SDR DL767010327

- Difficulty date: February 23, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N109DL
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 57,469 hours, 27,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 2880
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENGY EXIT LIGHT FAILED TO ILLUM WITH OVHD EMERGENCY LIGHT SW ON ALL CABIN EMERGENCY LIGHTS WORK NORMAL.  REPLACED EMERGENCY LIGHT ASSY OPS CKS GOOD.
